# SDR SWAA991568

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK ARROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED, BS 727D, STRINGER 18L AND STRINGER 18R.  REPAIRED CRACKS PER SRM.
